# SDR USAA2014071800007

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 19,476 hours, 6,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R3 DOOR DOES NOT LIGHT.  REPLACED R3 EMER EXIT LIGHT TERMINAL END.
